Works (5)

2009 journal article

Stochastic convex ordering for multiplicative decrease internet congestion control

Computer Networks (Amsterdam, Netherlands : 1999), 53(3), 365–381.

By: H. Cai, D. Eun, S. Ha, I. Rhee & L. Xu

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Limitations of equation-based congestion control

IEEE/ACM Transactions on Networking, 15(4), 852–865.

By: I. Rhee & L. Xu

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

Limitations of equation-based congestion control

Computer Communication Review, 35(4), 49–60.

By: I. Rhee & L. Xu

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

A simulation study of optical burst switching and access protocols for WDM ring networks

Computer Networks (Amsterdam, Netherlands : 1999), 41(2), 143–160.

By: L. Xu, H. Perros & G. Rouskas

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

Access protocols for optical burst-switched ring networks

Information Sciences, 149(1-3), 75–81.

By: L. Xu, H. Perros & G. Rouskas

Source: NC State University Libraries
Added: August 6, 2018